Doctor insights on:
Femstat 3 Medication
Butoconaole: Same in Spanish. Chemistry is a universal language. ...Read more
I'm suffering of genital candidiasis since january I ve used butoconazole and fluconazole The last week I ve taken 5 pills and 9 aplications of cre?
Not usual: But could be possible. If you have concerns about the drug regimen you should contact your prescriber. ...Read more
Multiple meds: Hello. You can use multiple meds, all prescription, to help with withdrawal symptoms. You can try weening off the Percocet to help avoid the symptoms. To treat the symptoms, you can try Clonidine for the agitation. Some people use libirum as well to help with the symptoms; I would avoid any other benzodiazepines due to addiction possibility to them. Pepto for some of the GI issues. ...Read more
I have had a sever headache for three days and pain medication is not helping what could be wrong?
Time for evaluation: If you don't get severe headaches often you need to be seen by your physician or in the ER. ...Read more
How can I get off pain pills safe way without harming myself. I've been on prescribed pain medication for the past three to four years.
I am sorry to hear: That. The safest way is to enlist the help of the doctor that prescribed the medicine. If you prefer a different doctor, there are pain doctors who can help. You do not want to stop cold. Too dangerous. ...Read more
Since three dsys I am having pain in my rear part of head: what could be the cause? I sm hypertensives and on regular medication. Pl suggest?
I suffer with af and I take medication for it I have on three occasions gone into af by drinking cold lemonade and the effect was immediate?
That is not uncommo.: Sometimes cold beverages cause a response from the part of the nervous system that effects the heart. ...Read more
Should I still be experiencing side effects of a medication that was only taken for three days and have been off of for over two weeks?
Not Likely: I would discuss this with your doc to see what the cause may be. ...Read more
Which psychotherapy would be more appropriate to help me out with the three voices I have in my head? And what kind of medication could be useful?
Voices: If you are hearing voices in your head you need to seek immediate help from a psychiatrist and therapist. There is treatment for this condition but there are many medications that may help. Please see a psychiatrist and/or therapist for this condition to get the correct diagnosis and treatment. ...Read more
I keep gettin really bad chest pain and keep passing out 6 times last three days has never happened before not currently on any medication headache fo?
Dig deeper...: Are you seen by a primary care, a cardiologist or a neurologist? You might all three! Please let one of them know asap. Best luck! ...Read more
Withdrawal?: Please specify which 3 medications. In general, sudden discontinuation of most psychiatric medications can be hazardous, leading to withdrawal & recurrence of original symptoms. ...Read more
Options: Typically, only one of the discs is the main source of pain even if the MRI shows multiple. The majority get better on their own, but antiinflammatory medications taken for 1-2 weeks at a time can help. I also often recommend traction with a pt or chiropractor or by gravity when using an inversion table. An epidural injection can also help the nerve irritation caused by the herniations. ...Read more
I' got treated of typhoid and amoeba but it keeps on nagging me after two or three months after my medication?
You need to go back: To your doctor and see if you are now a chronic carrier or if you have cleared the infection. Salmonella typhi is showing more antibiotic resistance around the developing world. Where did you pick up the infection? Were you immunized prior to travel? Did you discuss the potential benefit of immunization with the oral vaccine with your doctor? The gut takes time to heal, but good to check in & verify ...Read more
Three spleens, Pain in left side, Bowels hard then loose, Getting a colonoscopy in 3 months, taking a lot of pain medication - what could be wrong?
I am 77 years old. A year ago my psa was 7.5. This year it is 10.5 three years ago I had a biopsy, which was negative. I am not taking any medication.?
It would be nice to: Know psa level when you were biopsied. Also, your bladder symptoms, family history of longevity. Is sexual ability an issue for you? Do you have any other diseases, since most folks die with prostate cancer rarther than of it. The bottom line is treatments all have costs and side effects, and not every one requires treatments. Symptoms of disase and of treatment need to be balanced. ...Read more
45mg remeron (mirtazapine) at night works good just gained 70 pounds in three years it almost seems impossible to loose weight on tHis medication is it?
I've had a runny/stuffy nose for about three months now. Do I need to be concerned? Do I need to go on medication?
Allergic rhinitis: Most likely if this has been ongoing for three months, it is probably of allergic origin. Consider trying some certrizine or loratidine to help with the runny/stuffy nose. ...Read more
What medications can be used for anxiety that are not SSRI's? I have had allergic reaction to three already so I do not tolerate them.
Ur doctor/psychiatrist: Would be the best to judge which is a better alternative in your case, alternatives are available. Yourself and your prescriber will need to decipher what really are those reactions: are they true allergic reactions or Adverse Drug Reactions, that entails careful history and exam. It does happen to have ADRs and be mis-interpreted as allergies, management is different, best wishes ...Read more
My head has been hurting for three days straight and this happens often. I'm sensitive to light and nauseated. I'm not responding to medication?
R/O LIPOMA: If the lump is on the foot and movable it is less worisome and may be a lipoma. You need a Ultrasound is needed to evaluate for /CYST/LIPOMA/less likely clot Please seek prompt evaluation for this issue if symptoms persist or worsen. ...Read more
Its been three years since I took transplant and how risky it is for me to concive a child and will my medication cause adverse effect to the unborn c?
Ask expert: It is somewhat risky and may have effects on pregnancy. Other than that, you need to discuss this in detail with your transplant dr / whomever is monitoring your meds, and your gyn (possible future ob). You need to make an educated decision as to the risks to the pregnancy and to yourself, so need to hear from the experts. ...Read more
I am on 60mg cymbalta (duloxetine) daily the diarrhea side effect has been constant for the three months being on this medication. How common is this? Stop abupt?
Do Not Stop Abruptly: You need to call prescriber of your Cymbalta (duloxetine) and let them know. Cymbalta (duloxetine) can actually cause constipation too so it may not even be what is causing the diarrhea - which could be from a number of other things. Either way, stopping Cymbalta (duloxetine) abruptly is usually not advised unless another similar medication is being substituted. ...Read more
How soon can I go back to work after contracting chickenpox? I received anti-viral medication for my chickenpox three days ago. How long do I have to wait to go back to work and not be infectious? .
Depends: The contagious period is likely lessened by antivirals but we have no clear guidelines for their benefits. The contagious period of chickenpox is considered from 1-2 days before the spots appear until the last one has crusted over, or 7 days from the first spot, whichever is later. ...Read more
Three times a day: Means about every 6-8 hours, but not to exceed more than 3 doses in 24 hours. Hope that helps. ...Read more
My ef has increased from 20 to 50 in about three months with diet, exercise and medications. Is this a good result and what does it mean long term?
Excellent.: Ejection fraction is a measure of the emptying of the ventricular blood volume of the heart during systolic contractions. Normal values are 65-70%. This bodes well for your improved heart failure and the ventricular efficiency quotient of the myocardium. Ask your cardiologist about initiating a tailored exercise program. Watch your salt intake blood volume depletion and renal function. ...Read more
Sertraline and tramadol and diclofenac are three of the medications I take. Should they be taken together?
Which medications should I stop before the allergy test. And for how long should I stop them is it three days or 1 week is vitamins ok to take?
Antihistamines: Vitamins are ok. Primarily it is antihistamines that are the issue, and need to be avoided for a week prior to the test. Some for 5 days, depends on the allergist and the method of testing. Beware of antihistamines now in nasal sprays and eyedrops. Plus certain pysch drugs (notably antidepressants). Tests should include + and - control tests; + control doesn't show positive? Problem. ...Read more
I've been on isotretenin medication three times for periods of 3-6 months over 5 years. Yet I still develop severe acne after they wear off. You help?
Keep doing it: I'd urge you to continue until you no longer need it. Eventually this time will come. Until your acne can be managed by oral antibiotics instead, or until your dermatologist determines it is inappropriate, you will be doing both yourself and those around you a favor by keeping this cycle up, even though it is not pleasant or easy. ...Read more